Fatigue,loss of appetite, nausea,pale stools,upper abdominal bloating/swelling,age 29years,male,history:addicted to benadryl for 1.5years to get sleep,quit since 3days
Like the answers? Chat privately with the doctor of your choice
Hello.. Please consult a general surgeon and get examined... We need to evaluate you for the cause... It may be related to liver or gall bladder issue...it's better you take an opinion of general surgeon....hope you get well soon..thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.